Volume 12, Issue 4
Author Index to Volume 12

DOI:

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 1309-1311.

Published online: 2019-10

Preview Full PDF 47 555
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NMTMA-12-1309, author = {}, title = {Author Index to Volume 12}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2019}, volume = {12}, number = {4}, pages = {1309--1311}, abstract = {}, issn = {2079-7338}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nmtma/13338.html} }
TY - JOUR T1 - Author Index to Volume 12 JO - Numerical Mathematics: Theory, Methods and Applications VL - 4 SP - 1309 EP - 1311 PY - 2019 DA - 2019/10 SN - 12 DO - http://dor.org/ UR - https://global-sci.org/intro/nmtma/13338.html KW - AB -
. (1970). Author Index to Volume 12. Numerical Mathematics: Theory, Methods and Applications. 12 (4). 1309-1311. doi:
Copy to clipboard
The citation has been copied to your clipboard